Thermodynamics of non-topological solitons

Laine M, Shaposhnikova M (1998)
Nuclear Physics B 532(1-2): 376-404.

Journal Article | Published | English

No fulltext has been uploaded

Author
;
Abstract
In theories with low energy supersymmetry breaking, the effective potential for squarks and sleptons has generically nearly Rat directions, V(phi) similar to M-4(log(phi/M))(n). This guarantees the existence of stable non-topological solitons, Q-balls, that carry large baryon number, B greater than or similar to (M/m(p))(4), where m(p) is the proton mass. We study the behaviour of these objects in a high temperature plasma. We show that in an infinitely extended system with a finite density of the baryon charge, the equilibrium state is not homogeneous and contains Q-balls at any temperature. In a system with a finite volume, Q-balls evaporate at a volume-dependent temperature. In the cosmological context, we formulate the conditions under which Q-balls, produced in the early Universe, survive till the present time. Finally, we estimate the baryon to cold dark matter ratio in a cosmological scenario in which Q-balls are responsible for both the net baryon number of the Universe and its dark matter. We find out naturally the correct orders of magnitude for M similar to 1-10 TeV: eta similar to 10(-10) (M/TeV)(-2)(B/10(26))(-1/2). (C) 1998 Elsevier Science B.V.
Publishing Year
ISSN
PUB-ID

Cite this

Laine M, Shaposhnikova M. Thermodynamics of non-topological solitons. Nuclear Physics B. 1998;532(1-2):376-404.
Laine, M., & Shaposhnikova, M. (1998). Thermodynamics of non-topological solitons. Nuclear Physics B, 532(1-2), 376-404.
Laine, M., and Shaposhnikova, M. (1998). Thermodynamics of non-topological solitons. Nuclear Physics B 532, 376-404.
Laine, M., & Shaposhnikova, M., 1998. Thermodynamics of non-topological solitons. Nuclear Physics B, 532(1-2), p 376-404.
M. Laine and M. Shaposhnikova, “Thermodynamics of non-topological solitons”, Nuclear Physics B, vol. 532, 1998, pp. 376-404.
Laine, M., Shaposhnikova, M.: Thermodynamics of non-topological solitons. Nuclear Physics B. 532, 376-404 (1998).
Laine, Mikko, and Shaposhnikova, M. “Thermodynamics of non-topological solitons”. Nuclear Physics B 532.1-2 (1998): 376-404.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

arXiv hep-ph/9804237

Inspire 468991

Search this title in

Google Scholar